# SDR CA051028005

- Difficulty date: October 25, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 8,173 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 9787320309
- Condition: Binding
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON FLAP RETRACTION AFTER TAKEOFF, FLAP WARNING LIGHT CAME ON.  AIRCRAFT RETURNED TO AIRPORT AND CARRIED OUT A SUCCESSFUL FLAP RESET.  AIRCRAFT DEPARTED, AND ON FLAP RETRACTION, FLAP WARNING CAME ON WITH FLAPS STOPPING BETWEEN 0 AND 15 DEGREES.  AIRCRAFT RETURNED TO BASE.  FLAP FAULT CHECK WAS CARRIED OUT AND FAULTS INDICATED A STIFFNESS IN THE SYSTEM.  FOUR FLAP CYCLES WERE CARRIED OUT AND FLAP ACTUATORS CHECKED.THE RT IB ACTUATOR WAS FOUND EXTREMELY HOT.  ACTUATOR WAS CHANGED AND AIRCRAFT RETURNED TO SERVICE.
